RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2007, Volume 347, Pages 34–55 (Mi znsl72)  

This article is cited in 1 scientific paper (total in 1 paper)

Four-vertex model

N. M. Bogolyubov

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Abstract: Exactly solvable four-vertex model is considered on a square grid with the different boundary conditions. The application of the Algebraic Bethe Ansatz method allows to calculate the partition function of the model and to establish the connection of the scalar product of the state vectors with the generating function of the column and raw strict boxed plane partitions. The tiling model on a periodic grid is discussed.

Full text: PDF file (357 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2008, 151:2, 2816–2828

Bibliographic databases:

UDC: 517.9
Received: 18.06.2007

Citation: N. M. Bogolyubov, “Four-vertex model”, Questions of quantum field theory and statistical physics. Part 20, Zap. Nauchn. Sem. POMI, 347, POMI, St. Petersburg, 2007, 34–55; J. Math. Sci. (N. Y.), 151:2 (2008), 2816–2828

Citation in format AMSBIB
\Bibitem{Bog07}
\by N.~M.~Bogolyubov
\paper Four-vertex model
\inbook Questions of quantum field theory and statistical physics. Part~20
\serial Zap. Nauchn. Sem. POMI
\yr 2007
\vol 347
\pages 34--55
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl72}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2458883}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2008
\vol 151
\issue 2
\pages 2816--2828
\crossref{https://doi.org/10.1007/s10958-008-9000-z}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-49249102627}


Linking options:
  • http://mi.mathnet.ru/eng/znsl72
  • http://mi.mathnet.ru/eng/znsl/v347/p34

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. M. Bogolyubov, “Five vertex model with fixed boundary conditions”, St. Petersburg Math. J., 21:3 (2010), 407–421  mathnet  crossref  mathscinet  zmath  isi
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:187
    Full text:58
    References:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019